MathSciNet Relay Station
MathSciNet bibliographic data
MR1617406 11F85 (11F11)
Coleman, Robert F. Classical and overconvergent modular forms of higher level. J. Théor. Nombres Bordeaux 9 (1997), no. 2, 395–403.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement